# SDR MWEA99431

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 9919402506N
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD TRAPEZODIAL PANEL IS CRACKED BETWEEN 5TH AND 6TH FASTENER HOLES.  REMOVED CRACKED PANEL INSTALLED NEW TRAPEZOIDAL PANEL AND STRAP.
